# SDR CWQR20130131001

- Difficulty date: January 31, 2013
- Submitted: February 5, 2013
- Operation: General aviation
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 4,646 hours
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: P24032
- Part serial: 1191
- Condition: Out Of Tolerance
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  PERFORMED TASK 35-01-00-710.  THIS TASK CHECKS THE ALITUDE IN WHICH THE PASSENGER MASKS WOULD DROP.  FOUND THE INSTALLED PRESSURE SWITCH OUT OF TOLERANCE. THIS CONDITION HAS BEEN REPORTED TO MFG UNDER SDR 647960.
